# SDR TRBA201123103

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 538
- Aircraft time: 21,587 hours, 25,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY FLOOD LIGHT INOPERATIVE.  REPOSITIONED AND TESTED SERVICE DOOR EMERG  FLOOD LIGHT BULB IAW W/C EX-335000-OPT-10000-002.  OPS CHECKED GOOD.
